Browse by Basel Contributors ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: Yes


Viada, Evelina. (2010) Lower bounds for the normalized height and non-dense subsets of varieties in an abelian variety. International journal of number theory, Vol. 6, H. 3. pp. 471-499.

Francesco, Amoroso: Evelina Viada. (2010) On the zeros of linear recurrence sequences. Acta Arithmetica, 147. pp. 387-396.

Viada, Evelina. (2009) Nondense subsets of varieties in a power of an elliptic curve. International Mathematics Research Notices, 2009 (7). pp. 1213-1246.

Amoroso, Francesco and Evelina, Viada. (2009) Small points on subvarieties of a torus. Duke mathematical journal, Vol. 150, H. 2. pp. 407-442.

Evelina, Viada. (2009) The optimality of the bounded height conjecture. Journal de Théorie des Nombres de Bordeaux, 21 (3). pp. 771-786.

Viada, Evelina. (2008) The intersection of a curve with a union of translated codimension-two subgroups in a power of an elliptic curve. Algebra and Number Theory, 2 (3). pp. 249-298.

Viada, Evelina. (2005) Slopes and abelian subvariety theorem. Journal of Number Theory, 112 (1). pp. 67-115.

Viada, Evelina. (2003) The intersection of a curve with algebraic subgroups in a product of elliptic curves. Annali della Scuola Normale di Pisa - Classe di Scienze, 2 (1). pp. 47-75.

Rémond, Gaël and Viada, Evelina. (2003) Problème de Mordell-Lang modulo certaines sous-variétés abéliennes. International Mathematics Research Notices, 2003 (35). pp. 1915-1931.